L-prime rings need not be primary

Mikhail A. Chebotar, Wen Fong Ke, Pjek Hwee Lee

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give an example of a commutative L-prime ring with a non-nilpotent annihilator ideal, which solves a problem by Bergen, Montgomery, and Passman.

Original languageEnglish
Pages (from-to)893-904
Number of pages12
JournalCommunications in Algebra
Volume36
Issue number3
DOIs
Publication statusPublished - 2008 Mar 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this